# SDR QXEA2018062600238

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB SEAT RAIL NR 2 FROM X229.50 TO X 571.5 LBL -40.950 CORRODED IN VARIOUS LOCATIONS. LT OB SEAT RAIL NR 2 FROM X229.50 TO X571.5 LBL -50.950 REPLACED IAW SRM 51-40-15, 51-42-05, 51-42-15 AND 51-42-45.
